# SDR UALA2013041202510

- Difficulty date: April 10, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,225 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIGTAIL IN ECON GALLEY SMOKING. P52 LOC. PULLED AND CAPPED P52 CB. REPLACED PIGTAIL.
